# SDR UPS96821344

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Bs 890
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACK AND HEAVY CORROSION INSIDE KEEL BEAM PANEL APPROX FS 890 RT SIDE WHEEL WELL.  REPAIRED PANEL SECTION PER SRM 53-2-0.
